MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. TMC SPEEDMTP; SCREW, FIXATION, BONE

TREACE MEDICAL CONCEPTS, INC. TMC SPEEDMTP; SCREW, FIXATION, BONE
Model Number SK58
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
While in operation room, surgeon was drilling, pulled out drill but tip of drill bit (1.6mm) was still in foot.Flat plate taken, radiologit to read prior to closure, surgeon unable to remove tip of drill bit; tip left in place, wound irrigated and closed.

Brand Name
TMC SPEEDMTP
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
MDR Report Key24741272
Report Number24741272
Device Sequence Number18319789
Product Code HWC
UDI-Device Identifier00810111223508
UDI-Public(01)00810111223508
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/19/2026
Report Date (Section F) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK58
Device Catalogue NumberSK58
Device Lot Number300745815
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/31/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Date Report Sent to FDA03/19/2026